# SDR FDEA202511142182

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 75,181 hours, 27,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ASSIST BOTTLE PRESSURE LOW.   REPLACED DIAPHRAGM (PN# FE240-221-001, SN# N/A) IN  THE PERCUSSION MECHANISM OF THE L1 DOOR ASSIST  CYLINDER. NO PRESSURE DROP AFTER 4 HRS. LEAK CKS  GOOD. REMOVED FROM MEL.
